# SDR SWIA202301026

- Difficulty date: January 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 43,604 hours, 38,643 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL FS349.00 - 364.00 HAS AN AREA OF CORROSION. (MARKED)     (C-CHECK RO 2/26/2023)     REPAIRED LH FLOOR SILL AT FS 349.00 -364.00 REF REO 601R-53-21-3601 REV -- DATE 2023-02-08. ALL STEPS OF REO COMPLIED WITH, SEE CONTINUE CARD FOR DETAILS. M337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
